# SDR IPXA12672731

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585612
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS DAMAGE AT DEF D473437 AND D473438 POS 1 ON MAIN CARGO DECK.  FABRICATED FLOOR PANEL REF EO B767-5320-9693-H.
